USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* HTN with Papilledema
 #841882  
  cindyvic - 06/19/17 01:16
 
  A 42-year-old man with hypertension is brought to the emergency department 1 hour after the onset of chest discomfort, severe headache, irritability, and confusion. His blood pressure is 220/148 mm Hg. Examination shows papilledema. Urinalysis shows blood. An ECG shows ischemic changes with left ventricular hypertrophy. A CT scan of the head shows no abnormalities. Which of the following is the most appropriate pharmacotherapy?

A
) Atenolol

B
) Captopril

C
) Diltiazem

D
) Furosemide

E
) Guanethidine

F
) Hydralazine

G
) Losartan

H
) Methyldopa

I
) Nitroprusside

J
) Prazosin

K
) Thiazide diuretic
 
Report Abuse

 
 

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome